# SDR DALA14021583707

- Difficulty date: April 8, 2014
- Submitted: April 9, 2014
- Operation: Air carrier
- Aircraft: N377DA
- Make and model: Boeing 737832
- Aircraft serial: 29625
- Aircraft time: 46,106 hours, 18,932 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: No Test
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING TEST, FOUND BATTERY PACK, M1675, FAILED FUNCTIONAL TEST.  MAINTENANCE R & R M1675 BATTERY PACK WITH SERVICEABLE UNIT IAW AMM 33-51-06.  OPS TEST OK.
